# SDR SWAA2025012378747

- Difficulty date: December 17, 2024
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-8H4
- Aircraft serial: 63593
- Aircraft time: 26,817 hours, 13,369 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Support Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#60 A-043 AFT CABIN WET AREA LAV FITTING SUPPORT BEAM CORRODED AT STA 947+4' RBL 25 WL 208<[01] REMOVED CORROSION AT AFT CABIN WET AREA LAV FITTING SUPPORT BEAM CORRODED AT STA 947+4' RBL 25 WL 208 VERIFIED ALLOWABLE DAMAGE; FOUIND IT OUT OF LIMITS; ORIG T .084'; LOSS .055'; REMAINING .029'; LOCATED DRILLED AND INSTALLED NEW : 147A5660U3; A TAG WN49497; APPLIED CIC. IAW SRM 51-40-05; SRM 51-40-02; DWG 147A5650 REV: A; SRM 51-10-02. AMM 51-21-91.;[02] INSPECTION AUDIT C/W
